RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 5, Pages 992–1006 (Mi smj1897)  

This article is cited in 5 scientific papers (total in 5 papers)

The young diagrams of a pair of irreducible characters of $S_n$ with the same zero set on $S^\varepsilon_n$

V. A. Belonogov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: In studying the pairs of irreducible characters of the symmetric group $S_n$ with the same zero set on $A_n$ or $S_n\setminus A_n$ (as well as the pairs of irreducible characters with the same zero set on the alternating group $A_n$), the results are important on the connection between the Young diagrams of the characters of these pairs. We prove a theorem that considerably generalizes two previous results of frequent use in this direction.

Keywords: symmetric group, irreducible character, zero of a character, Young diagram.

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:5, 784–795

Bibliographic databases:

UDC: 512.54
Received: 22.05.2007

Citation: V. A. Belonogov, “The young diagrams of a pair of irreducible characters of $S_n$ with the same zero set on $S^\varepsilon_n$”, Sibirsk. Mat. Zh., 49:5 (2008), 992–1006; Siberian Math. J., 49:5 (2008), 784–795

Citation in format AMSBIB
\Bibitem{Bel08}
\by V.~A.~Belonogov
\paper The young diagrams of a~pair of irreducible characters of $S_n$ with the same zero set on~$S^\varepsilon_n$
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 5
\pages 992--1006
\mathnet{http://mi.mathnet.ru/smj1897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2469048}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 5
\pages 784--795
\crossref{https://doi.org/10.1007/s11202-008-0077-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259921800004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53649111152}


Linking options:
  • http://mi.mathnet.ru/eng/smj1897
  • http://mi.mathnet.ru/eng/smj/v49/i5/p992

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. I”, Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S150–S171  mathnet  crossref  zmath  isi  elib
    2. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. II”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S60–S71  mathnet  crossref  mathscinet  isi  elib
    3. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. III”, Tr. IMM UrO RAN, 14, no. 4, 2008, 12–30  mathnet  elib
    4. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. IV.”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S10–S32  mathnet  crossref  isi  elib
    5. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. VII”, Tr. IMM UrO RAN, 17, no. 1, 2011, 3–16  mathnet  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:192
    Full text:53
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020